Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 19, NWS Cleveland, OH

April 2, 20257 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 2, 2025, 11:43 PM EDT for 7 counties in Ohio. It was in force for 47 min. 23 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 11:43 PM EDT (03:43 UTC)
Expired
Apr 3, 2025, 12:30 AM EDT
In force
47 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 113 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:45 PM EDTTSTM WND DMG2 Se Findlay, OHPoles downed at intersection of OH Route 37 and County Road 180. Time estimated via radar.
Apr 2, 11:45 PM EDTTSTM WND DMGBairdstown, OHlarge tree down on home. time estimated via radar.
Apr 2, 11:45 PM EDTTSTM WND DMGMount Blanchard, OHPole downed at North Main Street and East Market Street in Mount Blanchard. Time estimated via radar.
Apr 2, 11:45 PM EDTTSTM WND DMGNorth Baltimore, OHlarge tree fell onto a house resulting in structural damage. time estimated via radar.
Apr 2, 11:49 PM EDTTSTM WND DMG1 Ssw Vanlue, OHTree downed at County Road 197 and Township Road 167 on south side of Vanlue. Time estimated via radar.
Apr 2, 11:50 PM EDTTSTM WND DMGWeston, OHDispatch reports large tree across roadway with wires down.
Apr 2, 11:53 PM EDTTSTM WND DMG3 W Fostoria, OHSeventeen rail cars and associated shipping containers were blown over. Time estimated via radar.
Apr 2, 11:53 PM EDTTSTM WND GST 722 Sw Findlay, OHASOS station KFDY Findlay.
Apr 2, 11:55 PM EDTTSTM WND DMG1 N Bowling Green, OHdispatch reports trees and power poles down across roadway. time estimated via radar.
Apr 2, 11:55 PM EDTTSTM WND DMGCarey, OHTractor trailer blown-over in Carey. Time estimated via radar.
Apr 2, 11:56 PM EDTTSTM WND DMGFindlay, OHLarge tree down and blocking road at Main/West Main.
Apr 3, 12:05 AM EDTTSTM WND DMG2 S Pemberville, OHTree limbs down on property due to thunderstorm winds.
Apr 3, 12:05 AM EDTTSTM WND DMGPemberville, OHLarge tree uprooted. Time estimated via radar.
Apr 3, 12:15 AM EDTTSTM WND DMG3 Wnw Woodville, OHSemi truck blown on its side on SR 23 blocking all lanes. time estimated via radar.
Apr 3, 12:15 AM EDTTSTM WND GST 583 W Clyde, OHAWOS station KS24 3 NNE Green Springs.
Apr 3, 12:17 AM EDTTSTM WND DMGElmore, OHTree down on wires at 400 block of Fremont St.
Apr 3, 12:17 AM EDTTSTM WND DMGElmore, OHWindow blown out of apt building at State Street/Elmore.
Apr 3, 12:19 AM EDTTSTM WND DMG2 Wnw Clyde, OHRoof blown off barn.
Apr 3, 12:19 AM EDTTSTM WND DMG2 Wnw Clyde, OHSemi Truck blown on its side at US20/CR220 blocking intersection.
Apr 3, 12:20 AM EDTTSTM WND DMG5 E Oak Harbor, OHdowned tree across roadway. time estimated via radar.
Apr 3, 12:25 AM EDTTSTM WND GST 595 Nw Wayne, OHMesonet station AW078 BOWLING GREEN.
Apr 3, 12:25 AM EDTTORNADO3 Wnw Clyde, OHAn EF-0 tornado touched down near Highway 20 and Flora Road. It struck two barns. scattering barn roof debris on and north of Highway 20.
Apr 3, 12:30 AM EDTMARINE TSTM WIND 535 Wnw Port Clinton, OHMesonet station CMPO1 4 WNW Port Clinton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 21 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 994 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
994 m²/s²
0-3 km storm-relative helicity
1061 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS51 KCLE 030343
SVRCLE
OHC063-095-123-143-147-173-175-030430-
/O.NEW.KCLE.SV.W.0019.250403T0343Z-250403T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1143 PM EDT Wed Apr 2 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Northwestern Seneca County in northwestern Ohio...
  Northwestern Wyandot County in northwestern Ohio...
  Sandusky County in northwestern Ohio...
  Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...
  Central Lucas County in northwestern Ohio...

* Until 1230 AM EDT.

* At 1143 PM EDT, severe thunderstorms were located along a line
  extending from near Weston to near Van Buren to Dunkirk, moving
  northeast at 90 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Bluffton,
  Perrysburg, Oregon, Bellevue, Clyde, Rossford, Waterville,
  Northwood, Whitehouse, North Baltimore, Oak Harbor, Gibsonburg,
  Genoa, Woodville, and McComb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Ohio.

&&

LAT...LON 4150 8387 4169 8331 4164 8323 4161 8308
      4153 8298 4151 8299 4149 8292 4145 8304
      4143 8301 4145 8297 4142 8294 4144 8285
      4127 8284 4082 8358 4082 8388
TIME...MOT...LOC 0343Z 224DEG 79KT 4134 8384 4110 8361 4082 8363 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kahn
1 follow-up statement
378 
WWUS51 KCLE 030354
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1154 PM EDT Wed Apr 2 2025

OHC063-095-123-143-147-173-175-030430-
/O.CON.KCLE.SV.W.0019.000000T0000Z-250403T0430Z/
Ottawa OH-Seneca OH-Wyandot OH-Sandusky OH-Wood OH-Hancock OH-
Lucas OH-
1154 PM EDT Wed Apr 2 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR OTTAWA...NORTHWESTERN SENECA...NORTHWESTERN WYANDOT...SANDUSKY...
WOOD...EASTERN HANCOCK AND CENTRAL LUCAS COUNTIES...

At 1154 PM EDT, severe thunderstorms were located along a line
extending from near Bowling Green to near Fostoria to near Forest,
moving northeast at 65 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Bowling Green, Tiffin, Fremont, Fostoria, Perrysburg, Oregon,
Bellevue, Clyde, Rossford, Waterville, Northwood, Whitehouse, North
Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, Weston, Elmore,
and Green Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM EDT for north central
and northwestern Ohio.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4169 8331 4164 8323 4161 8308 4153 8298
      4151 8299 4149 8292 4145 8304 4143 8301
      4145 8297 4142 8294 4144 8285 4127 8284
      4082 8358 4082 8361 4083 8365 4102 8355
      4113 8359 4128 8387 4150 8387
TIME...MOT...LOC 0354Z 223DEG 57KT 4141 8372 4117 8349 4089 8351 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:08 PM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 2, 8:08 PM EDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
808 PM EDT Wed Apr 2 2025

.SYNOPSIS...
A warm front will move through the area this evening before a
cold front approaches from the west tonight into Thursday. This
front will settle near the Ohio River for Thursday into Friday
before a low pressure system forms and lifts this feature north
as a warm front Friday night.

&&

.NEAR TERM /THROUGH THURSDAY NIGHT/...
7:45 PM Update...
There are a multitude of things we are keeping an eye on. In the
observations, we are watching the progress of the warm front,
which has moved into the southwest part of our forecast area.
There is a sharp T/Td gradient across this from with around
75/60 T/Td behind the front. As the warm front lifts
northeastward, should see a sharp increase in temperature and
dew point (which will contribute to an increase in instability
tonight.

Convection has already been ongoing for a few hours to our west
and southwest, especially in IN/IL and points to their south.
This may seem far away but strong wind flow is resulting in very
fast storm motions. Latest model guidance projects convection
impacting the I-75 corridor as early as 02Z. Severe weather
remains possible with damaging winds and a few tornadoes being
the primary weather hazards of concern. Wet conditions and high
rainfall rates should lead to at least minor flooding for a good
portion of the area, but the greater flash flooding risk
continues to trend a bit lower (still possible especially in
Northwest Ohio but should remain isolated), due to relatively
fast storm motions and gradually decreasing rainfall rates
through the overnight hours.

Previous Discussion...
The first round of showers and thunderstorms has exited stage
right this afternoon after a round of rain spanning 0.50-1.50",
some nuisance flooding, and some small and isolated large hail.
The main warm front to help trigger these storms is into central
Ohio and will continue to extend north across the forecast area
this evening. The advancement of this warm front will be key to
the severe weather threat across the area tonight. Temperatures
in Mount Vernon have crossed the 70 degree mark and Marion has
exceeded 60 degrees, but the gradient is tight with Findlay
still below 50 degrees and closer to the 40s near Lake Erie. The
front should advance to near Lake Erie by 8-9 PM and the western
two-thirds of the forecast area should reach at least 60 degrees
and some instability should build with 1000-1500 J/kg of SBCAPE,
where 70s could still be achieved. This will be plenty of
instability to work with, as a strongly sheared air mass
continues to develop across the Ohio Valley with a 70 kt low
level jet at 850 mb entering tonight and mean 0-3 SRH values
exceeding 400 m2/s2. A line of convective development continues
to blossom across Illinois and Missouri and it will continue to
expand north and east with time this afternoon. This will
organize and be the main show that will enter a favorable
atmosphere for severe weather. Therefore, the Enhanced Risk
remains for the western forecast area with the Slight Risk
expanding to the east from there. All severe weather hazards
remain on the table with a few tornadoes embedded within a line
of convection, damaging wind gusts, including some significant
severe over 65 kts, and large hail. The timing will be into
Northwest Ohio around 8 PM and extending east through the night
around I-71 by Midnight and into the overnight. The trend in the
forecast is that these storms are more likely to move through
faster than previously anticipated and the flash flood threat
may be more conditional and slightly lessened. However, will
keep the flood watch with the overall wet pattern through the
weekend and will monitor for hydrological hazards tonight.

The cold front will be into the area Thursday morning and will
move southeast. The bulk of the storms will be southeast of the
area during the daytime hours and the Day 2 Severe Risk has been
removed from the area with the forecast trending dry. Highs in
the 60s may be achieved early in the day. The front will be to
the south of the forecast area on Thursday night but will be a
focus area for new rain development that may push north through
the night. Some efficient rainfall should enter the southern
forecast area and there could be some conditional flooding for
Central Ohio, as highlighted by a Day 2 Slight Risk of Excessive
Rainfall.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Friday will be a lull to the active weather for most of Northern
Ohio and Northwestern Pennsylvania as the boundary stalls out to the
south in Southern Ohio. There maybe some scattered precipitation
throughout the day in Central Ohio, through most will stay dry. A
surface low and boundary will start to move northeastward from the
lower Mississippi Valley as a strong LLJ moves into the region. This
will bring back ample moisture from the south back into Northern
Ohio. Heavy rainfall will return to the region with the strong
moisture advection for starting late Friday night and early Saturday
morning. In turn, most of the CWA will continue to be in a MRGL risk
for excessive rainfall on Friday and a SLGT risk on Saturday. There
will be a flash flood and river flooding threat across much of the
region, with the highest probability across areas west of Interstate
71. Total rainfall forecast for Friday through Saturday night will
be from 2-4" across the region. There does lie a small, isolated
risk for severe weather across the far southwestern counties of the
CWA which warranted a MRGL risk from SPC, though it will be largely
overshadowed by the heavy rain threat. The best opportunity for any
sort of severe weather will be during the afternoon timeframe on
Saturday as temperatures start to climb with the southerly flow. An
approaching cold front from the northwest will start to push
everything out to the east late Saturday night.

Temperatures on Friday will fall a bit from earlier in the week as
we will be on the northern side of the boundary with highs in the
50s across the region. On Saturday, temperatures will rebound with
the southerly flow and high will reach into the mid to upper 60s.
Parts of Northwest Ohio may not hit the 60s as the approaching cold
front could keep the high temperatures down some.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
The aforementioned cold front from the short term will be entering
the region from the northwest driven by a much larger upper level
trough that will be digging down into the Great Lakes region Sunday
night into Monday. A couple weaker low pressure systems and
associated cold fronts will move through the region with the upper
level trough through the beginning of the week. The initial cold
front on Sunday will drive out most of the precipitation in the
region throughout the day. There may be some lingering showers on
the back end in Eastern Ohio and Northwestern Pennsylvania. A
secondary, weak low pressure system will move into the region on
Monday with a more widespread, though low probability, chance for
precipitation across the region. The northerly flow behind the
system and with a high pressure building to the west, will bring
down much colder air leading to the opportunity for a rain/snow mix
during the morning and overnight hours Monday and Tuesday. Rain/snow
showers will persist in the snowbelt through Tuesday night as the
high builds eastward across the region. Temperatures will be below
average to start next week with the the cold air advection.

&&

.AVIATION /00Z Thursday THROUGH Monday/...
VFR conditions are observed areawide at around 00Z, with
midlevel clouds. South to southeast winds generally in the
20-25 knot range this evening and overnight except in Erie
County where gusts to 40 knots will be possible.

A line of thunderstorms will move west to east across the area,
generally consisting of ceilings around 2-5kft, visibilities in
the 2-6SM range, and the potential for gusts in the 35-50 knot
range, especially for the western part of the forecast area
where confidence is higher in stronger thunderstorms. General
tendency should be for thunderstorms to weaken in intensity as
they move east across the area overnight tonight. The cold
front will move through the area late in the TAF period with
rain coverage decreasing and winds veering while remaining with
elevated gusts. MVFR ceilings should still remain for a couple
hours after the bulk of the thunderstorms exit late tonight into
Thursday morning but should quickly improve to VFR conditions by
mid to late morning. West winds will gust to around 20-25 knots
behind the cold frontal passage before diminishing close to
sunset.

Outlook...Non-VFR ceilings may continue across the region
Thursday night into Friday with some non-VFR visibility possible
in showers and storms south. Non-VFR more likely areawide in
showers and thunderstorms Friday night into Saturday. Non-VFR
ceilings are expected to continue into Sunday.

&&

.MARINE...
A Small Craft Advisory is still active for the entirety of the
nearshore zones through Thursday morning when the western half will
fall off and Thursday night for the eastern half. Winds will be
predominantly out of the south this evening at 15 to 25 before
increasing to 20 to 30 knots ahead of an approaching cold front.
Behind the cold front, winds will shift out of the west and subside
to 10 to 15 knots throughout the day on Thursday. Winds will
continue to decrease into the overnight hours and Friday morning and
veer to out of the north at 5 to 10 knots. Winds will stay light
through Friday before increasing Saturday morning to 10 to 15 knots.
There will be another shift in the winds Sunday morning with a
passing cold front bringing the winds out of the north at 10 to 15
knots which will continue through Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ003-006>011-017>021-
     027>032-036>038-047.
PA...Wind Advisory until 6 AM EDT Thursday for PAZ001-002.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for LEZ142>145.
     Small Craft Advisory until 8 PM EDT Thursday for LEZ146>149.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Saunders/Sefcovic
SHORT TERM...23
LONG TERM...23
AVIATION...Saunders
MARINE...23
Hazardous weather outlook, Apr 2, 9:22 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
922 PM EDT Wed Apr 2 2025

LEZ142>146-162>166-040130-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-
922 PM EDT Wed Apr 2 2025

...TORNADO WATCH 103 IN EFFECT UNTIL 4 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ061-147>149-167>169-040130-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on-
the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
922 PM EDT Wed Apr 2 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>011-017>020-027>031-036>038-047-040130-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
922 PM EDT Wed Apr 2 2025

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 103 IN EFFECT UNTIL 4 AM EDT THURSDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ012>014-022-023-033-089-PAZ003-040130-
Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning-
Ashtabula Lakeshore-Crawford-
922 PM EDT Wed Apr 2 2025

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Thunderstorms will move from west to east across the area Wednesday
evening and overnight. Some storms may be severe with all weather
hazards possible including damaging winds, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

OHZ021-032-040130-
Summit-Stark-
922 PM EDT Wed Apr 2 2025

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Thunderstorms will move from west to east across the area Wednesday
evening and overnight. Some storms may be severe with all weather
hazards possible including damaging winds, large hail, and a few
tornadoes.

South to southwest winds may periodically gust up to 40 mph behind
the warm front Wednesday afternoon and evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS.

PAZ001-002-040130-
Northern Erie-Southern Erie-
922 PM EDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Thunderstorms will move from west to east across the area Wednesday
evening and overnight. Some storms may be severe with all weather
hazards possible including damaging winds, large hail, and a few
tornadoes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 11:15 PM EDTSevere Thunderstorm WarningCLELucas30 min
Apr 2, 11:49 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Marion, Morrow, Seneca, Wyandot41 min
Apr 2, 11:58 PM EDTSpecial Marine WarningCLE92 min
Apr 3, 12:19 AM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshland, Crawford, Erie, Huron, Lorain, Medina and 4 more56 min
Apr 3, 12:20 AM EDTRiver Flood WarningCLESandusky, Wood61 hr
Apr 3, 12:33 AM EDTSpecial Weather StatementCLEAshland, Crawford, Marion, Richland42 min
Apr 3, 12:48 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Richland, Wyandot42 min
Apr 3, 1:14 AM EDTSpecial Weather StatementCLECuyahoga, Medina46 min
Apr 3, 1:34 AM EDTSpecial Weather StatementCLEAshland, Crawford, Huron, Knox, Marion, Morrow and 1 more41 min
Apr 3, 1:48 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland42 min
Apr 3, 2:42 AM EDTSevere Thunderstorm WarningCLEHolmes, Mahoning, Medina, Portage, Stark, Summit and 1 more48 min
Apr 3, 3:29 AM EDTSpecial Weather StatementCLEMahoning, Trumbull46 min
Apr 3, 5:33 AM EDTRiver Flood WarningCLELorain4 days
Apr 3, 6:52 AM EDTRiver Flood WarningCLETrumbull4 days
Apr 3, 9:30 AM EDTRiver Flood WarningCLELucas, Wood4 days
Apr 3, 10:06 AM EDTRiver Flood WarningCLEErie16 hr
Apr 3, 1:38 PM EDTRiver Flood WarningCLEHancock8 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.